MAUDE Adverse Event Report: TRI-STATE DE MEXICO, S. DE R.L. DE C.V MEDLINE; AVA HF 9F 3L CVC STOCKBUNDLE -US

TRI-STATE DE MEXICO, S. DE R.L. DE C.V MEDLINE; AVA HF 9F 3L CVC STOCKBUNDLE -US
Catalog Number STCVC11US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, we had an advanced venous access device that when the anesthesia provider put it in the patient it leaked and they removed it from the patient.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "we had an advanced venous access device that when the anesthesia provider put it in the patient it leaked and they removed it from the patient".

Brand Name
MEDLINE
Common Device Name
AVA HF 9F 3L CVC STOCKBUNDLE -US
Manufacturer (Section D)
TRI-STATE DE MEXICO, S. DE R.L. DE C.V
calzada presidente venustiano
carranza 301 desarollo industr
mexicali, baja california 21397 ,
MX  21397,
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key24561271
Report Number3004519921-2026-00008
Device Sequence Number9422149
Product Code OES
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberSTCVC11US
Device Lot Number2025052390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown